# SDR DHL2007785026

- Difficulty date: October 26, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR LOWER SKIN PUNCTURED AT ELEVATOR STATION 35.55.  REMOVED FASTENERS AT RIGHT ELEVATOR LOWER SKIN STATION 35.55 IAW B-727 SRM 51-30-2, CUT OUT SKIN DAMAGED IAW B-727 SRM 55-20-3 FIG 4.  FABRICATED REPAIR DOUBLER IAW B-727 SRM 55-20-3 FIGURE 4.  INSTALLED REPAIR DOUBLER AT RIGHT ELEVATOR LOWER SKIN STATION 35.55 IAW B-727 SRM 55-20-3 FIGURE 4.  ELEVATOR REBALANCING NOT REQUIRED IAW B-727 SRM 51-80-7, ELEVATOR MOMENT 120.12, REPAIR MOMENT .48 LBS, NEW ELEVATOR MOMENT 120.6 IS WITHIN LIMIT IAW B-727 SRM 51-80-7.
